ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

February 2010 , Volume 27 , Issue 1

Select all articles

Export/Reference:

Vey theorem in infinite dimensions and its application to KdV
Sergei Kuksin and Galina Perelman
2010, 27(1): 1-24 doi: 10.3934/dcds.2010.27.1 +[Abstract](883) +[PDF](316.8KB)
Nucleation in the one-dimensional stochastic Cahn-Hilliard model
Dirk Blömker, Bernhard Gawron and Thomas Wanner
2010, 27(1): 25-52 doi: 10.3934/dcds.2010.27.25 +[Abstract](1106) +[PDF](543.2KB)
Disjointness of interval exchange transformations from systems of probabilistic origin
Jacek Brzykcy and Krzysztof Frączek
2010, 27(1): 53-73 doi: 10.3934/dcds.2010.27.53 +[Abstract](934) +[PDF](311.9KB)
Multiplicity of homoclinic orbits in quasi-linear autonomous Lagrangian systems
Boris Buffoni and Laurent Landry
2010, 27(1): 75-116 doi: 10.3934/dcds.2010.27.75 +[Abstract](1167) +[PDF](378.1KB)
Ground states of the Schrödinger-Maxwell system with dirac mass: Existence and asymptotics
Giuseppe Maria Coclite and Helge Holden
2010, 27(1): 117-132 doi: 10.3934/dcds.2010.27.117 +[Abstract](782) +[PDF](232.1KB)
Singularly perturbed ODEs and profiles for stationary symmetric Euler and Navier-Stokes shocks
Erik Endres, Helge Kristian Jenssen and Mark Williams
2010, 27(1): 133-169 doi: 10.3934/dcds.2010.27.133 +[Abstract](735) +[PDF](542.3KB)
On the existence of solutions for the Navier-Stokes system in a sum of weak-$L^{p}$ spaces
Lucas C. F. Ferreira and Elder J. Villamizar-Roa
2010, 27(1): 171-183 doi: 10.3934/dcds.2010.27.171 +[Abstract](933) +[PDF](217.8KB)
Long hitting time, slow decay of correlations and arithmetical properties
Stefano Galatolo and Pietro Peterlongo
2010, 27(1): 185-204 doi: 10.3934/dcds.2010.27.185 +[Abstract](971) +[PDF](278.6KB)
$C^1$ -stably weakly shadowing homoclinic classes admit dominated splittings
Shaobo Gan, Kazuhiro Sakai and Lan Wen
2010, 27(1): 205-216 doi: 10.3934/dcds.2010.27.205 +[Abstract](1046) +[PDF](215.2KB)
Upper bounds for the number of limit cycles of some planar polynomial differential systems
Armengol Gasull and Hector Giacomini
2010, 27(1): 217-229 doi: 10.3934/dcds.2010.27.217 +[Abstract](1006) +[PDF](185.3KB)
Smoothness of Koch-Tataru solutions to the Navier-Stokes equations revisited
Rafaela Guberović
2010, 27(1): 231-236 doi: 10.3934/dcds.2010.27.231 +[Abstract](1042) +[PDF](125.6KB)
On the global smooth solution to 2-D fluid/particle system
Lingbing He
2010, 27(1): 237-263 doi: 10.3934/dcds.2010.27.237 +[Abstract](818) +[PDF](287.2KB)
Asymptotic behavior of a discrete turing model
Hunseok Kang
2010, 27(1): 265-284 doi: 10.3934/dcds.2010.27.265 +[Abstract](905) +[PDF](677.5KB)
Heterodimensional tangencies on cycles leading to strange attractors
Shin Kiriki, Yusuke Nishizawa and Teruhiko Soma
2010, 27(1): 285-300 doi: 10.3934/dcds.2010.27.285 +[Abstract](822) +[PDF](344.0KB)
On a nonlocal aggregation model with nonlinear diffusion
Dong Li and Xiaoyi Zhang
2010, 27(1): 301-323 doi: 10.3934/dcds.2010.27.301 +[Abstract](1007) +[PDF](272.4KB)
Quadratic perturbations of a class of quadratic reversible systems with one center
Haihua Liang and Yulin Zhao
2010, 27(1): 325-335 doi: 10.3934/dcds.2010.27.325 +[Abstract](786) +[PDF](183.3KB)
Minimal period estimates for brake orbits of nonlinear symmetric Hamiltonian systems
Chungen Liu
2010, 27(1): 337-355 doi: 10.3934/dcds.2010.27.337 +[Abstract](987) +[PDF](257.8KB)
Unique subsonic compressible potential flows in three -dimensional ducts
Li Liu
2010, 27(1): 357-368 doi: 10.3934/dcds.2010.27.357 +[Abstract](618) +[PDF](179.0KB)
A note on the coding of orbits in certain discontinuous maps
Miguel Mendes
2010, 27(1): 369-382 doi: 10.3934/dcds.2010.27.369 +[Abstract](820) +[PDF](7833.2KB)
Ergodic optimization for generic continuous functions
Ian D. Morris
2010, 27(1): 383-388 doi: 10.3934/dcds.2010.27.383 +[Abstract](956) +[PDF](132.4KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]